Journal of Mathematics of Kyoto University

On Hartshorne’s conjecture

Shigefumi Mori and Hideyasu Sumihiro

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 18, Number 3 (1978), 523-533.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522508

Digital Object Identifier
doi:10.1215/kjm/1250522508

Mathematical Reviews number (MathSciNet)
MR509496

Zentralblatt MATH identifier
0422.14030

Citation

Mori, Shigefumi; Sumihiro, Hideyasu. On Hartshorne’s conjecture. J. Math. Kyoto Univ. 18 (1978), no. 3, 523--533. doi:10.1215/kjm/1250522508. https://projecteuclid.org/euclid.kjm/1250522508


Export citation